Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1981, Volume 26, Issue 4, Pages 784–797 (Mi tvp3507)  

A nonuniform estimate of the rate of convergence in the central limit theorem for the sum of vector-valued functions of independent variables

R. M. Gil'fanov

Kazan

Full text: PDF file (2569 kB)

English version:
Theory of Probability and its Applications, 1982, 26:4, 773–786

Bibliographic databases:

Received: 08.07.1975
Revised: 10.07.1980

Citation: R. M. Gil'fanov, “A nonuniform estimate of the rate of convergence in the central limit theorem for the sum of vector-valued functions of independent variables”, Teor. Veroyatnost. i Primenen., 26:4 (1981), 784–797; Theory Probab. Appl., 26:4 (1982), 773–786

Citation in format AMSBIB
\Bibitem{Gil81}
\by R.~M.~Gil'fanov
\paper A~nonuniform estimate of the rate of convergence in the central limit theorem for the sum of vector-valued functions of independent variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1981
\vol 26
\issue 4
\pages 784--797
\mathnet{http://mi.mathnet.ru/tvp3507}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=636772}
\zmath{https://zbmath.org/?q=an:0488.60034|0474.60021}
\transl
\jour Theory Probab. Appl.
\yr 1982
\vol 26
\issue 4
\pages 773--786
\crossref{https://doi.org/10.1137/1126083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM42700009}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3507
  • http://mi.mathnet.ru/eng/tvp/v26/i4/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:77
    Full text:49

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021